# SDR CALA0200055

- Difficulty date: January 29, 2002
- Submitted: January 30, 2002
- Operation: Air carrier
- Aircraft: N33635
- Make and model: Boeing 737524
- Aircraft serial: 26339
- Aircraft time: 18,527 hours, 9,503 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Aft Cargo Dr
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AFT CARGO DOOR SKIN WAS DENTED IN TWO PLACES BY A BELTLOADER. ONE DENT WAS WITHIN LIMITS AND WAS REWORKED TO INITIAL CONTOUR. A DOUBLER WAS INSTALLED AT THE SECOND DENT IAW SRM 52-00-01, FIGURE 203.
